SYNTHETEK INDUSTRIES
Syntherol, Syntheselen, B-12, Vasodilators, Fat Burners, Whey Isolate, Unique products
Sponsored by: Discount Supplements - For an extra 6% off Absolutely Everything - use code: SEPT6

Which Is Ruining My Ejaculation

Author
KiLLuMiNaTi
Olympian Member
  • Total Posts : 569
  • Reward points: 2562
  • Joined: 2005/02/13 03:40:17
  • Location: Sydney
  • Status: offline
2005/07/27 19:25:02 (permalink)

Which Is Ruining My Ejaculation

hi im currently on 1mg of propecia plus im on 225mg of effexor xr and am not having any erection problems but the problem im getting is when i blow theres hardly any pleasure i dont know what this is called ...it could be because of the effexor or propecia or maybe both im not sure does anyone have any ideas...has anyone had these problems with propecia or effexor?
post edited by KiLLuMiNaTi - 2005/07/27 19:27:06
#1

4 Replies Related Threads

    bulk
    Senior Member
    • Total Posts : 116
    • Reward points: 3793
    • Joined: 2004/02/26 13:17:03
    • Location: Down around by there.
    • Status: offline
    RE: Which Is Ruining My Ejaqculation 2005/07/27 19:27:31 (permalink)
    have you been using deca recently?

    +300`od posts



    #2
    KiLLuMiNaTi
    Olympian Member
    • Total Posts : 569
    • Reward points: 2562
    • Joined: 2005/02/13 03:40:17
    • Location: Sydney
    • Status: offline
    RE: Which Is Ruining My Ejaqculation 2005/07/27 21:28:23 (permalink)
    lol na i have never done a cycle
    #3
    TheDoctor
    Moderator
    • Total Posts : 2427
    • Reward points: 8781
    • Joined: 2002/05/07 13:44:32
    • Location: United Kingdom
    • Status: offline
    RE: Which Is Ruining My Ejaculation 2005/07/27 22:07:44 (permalink)
    Both drugs can cause sexual dysfunction.


    ORIGINAL: KiLLuMiNaTi

    am not having any erection problems but the problem im getting is when i blow theres hardly any pleasure i dont know what this is called ...

    Various names and varying degrees such as orgasmic dysfunction, orgasmic climax disorder and Anorgasmia.

    What you are experiencing is due to the Effexor and is a known side effect of antidepressants.

    J Sex Marital Ther. 1995 Fall;21(3):192-201.


    Antidepressant-induced orgasm disorder.

    Segraves RT.

    Case Western Reserve University, Cleveland, OH, USA.

    Most of the antidepressants approved for use in the United States, with the possible exceptions of bupropion and nefazodone, have been associated with drug-induced anorgasmia. Common strategies to overcome this drug side effect include waiting for tolerance to develop, dose reduction, change of dosing regimen, substitution of an alternative antidepressant, and coadministration of another drug. Current evidence suggests that antidepressant-induced anorgasmia may be mediated by 5HT2 antagonism of adrenergic mechanisms that underlie normal orgasm.


    #4
    KiLLuMiNaTi
    Olympian Member
    • Total Posts : 569
    • Reward points: 2562
    • Joined: 2005/02/13 03:40:17
    • Location: Sydney
    • Status: offline
    RE: Which Is Ruining My Ejaculation 2005/07/27 22:16:14 (permalink)
    exellent thanks for your help i was hoping it wasnt the propecia because im finishing up with effexor in around 3 months ...thanks again
    #5
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5